Toggle Main Menu Toggle Search

Open Access padlockePrints

Stochastic processes in the causation of rheumatic disease

Lookup NU author(s): Dr Jim Macfarlane


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Macfarlane JG; Roberts-Thomson PJ; Jones M; Walker JG; Smith MD; Ahern MJ

Publication type: Article

Publication status: Published

Journal: Journal of Rheumatology

Year: 2002

Volume: 29

Issue: 12

Pages: 2628-2634

ISSN (print): 0315-162X

ISSN (electronic): 1499-2752

Publisher: Journal of Rheumatology Publishing Co. Ltd.